The mean square of the product of a Dirichlet L-function and a Dirichlet polynomial

Brian Conrey, Henryk Iwaniec, Kannan Soundararajan

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)


We establish an analogue of a conjecture of Balasubramanian, Conrey, and Heath-Brown for the family of all Dirichlet characters with conductor up to Q. This forms another application of our work in developing an asymptotic large sieve.
Original languageEnglish
Pages (from-to)147-177
JournalFunctiones et Approximatio, Commentarii Mathematici
Issue number2
Publication statusE-pub ahead of print - 26 Oct 2019


  • Dirichlet L-functions
  • asymptotic large sieve
  • moments

Cite this